# SDR GTIA021191

- Difficulty date: October 13, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD ENTRANCE, AFT LOWER DOUBLER JAMB CORRODED AND MISSING 3 FASTENERS SUPPORT FORMER, STATION 207.  REMOVED DOOR JAMB DOUBLER.  INSTALLED FORWARD ENTRANCE AFT LOWER DOOR JAMB DOUBLER.  (M)
